# SDR DALA2016112309127

- Difficulty date: November 22, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 41,307 hours, 28,474 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 211JF IS CRACKED.  REPAIRED THE FLOOR PANEL IAW SRM 51-70-11, REPAIR 1 FIG 201. FABRICATED A REPAIR DOUBLER. APPLIED ALODINE AND PRIMER IAW SRM 51-22-01 PAGES 2 AND 3.
